# SDR QXEA9902346

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831PH
- Make and model: Dhav DHC8102
- Aircraft serial: 328
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYJ- UNABLE TO OPEN MAIN CABIN DOOR.  INSPECTED AND FOUND CABLE OFF PULLEY.  DISCONNECTED DOOR CABLE.  DOOR COUNTER BALANCE INOPERATIVE.  FERRIED AIRCRAFT TO PDX.  REMOVED AND REPLACED BOTH LEVER CABLES, OPERATION CHECKS GOOD.
